# SDR SWAA2015040638112

- Difficulty date: March 22, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 35,615 hours, 20,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK OTBD FLANGE HOLES & INBD FLANGE HOLE CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW SRM.
